Uniqueness for retarded delay differential equations without Lipschitz condition

Bartha, Mária and Terjéki, József: Uniqueness for retarded delay differential equations without Lipschitz condition. In: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 2. pp. 1-6. (2008)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_008_qtde_2008_002_001-006.pdf

Download (85kB) | Preview
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 2
ISSN: 1417-3875
Page Range: pp. 1-6
Uncontrolled Keywords: Differenciálegyenletek
Additional Information: Bibliogr.: 6. p.
Date Deposited: 2017. May. 04. 13:49
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42742

Actions (login required)

View Item View Item